MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. PROTECTOR P53; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515107
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It has been reported that one protector p53 has been found experiencing leakage during use.The following has been provided by the initial reporter: cisplatin(chemo) leaked from between p53 and the vial.Hcp commented that the p53 fits properly.
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was received for evaluation.Upon examination, the leak between the protector and the vial was verified.The protector was fitted to vial in an inclined position.Air leaked between protector and vial so bladder did not work.After reconnected, the expansion chamber worked properly and no leak was found between the protector and the vial.A device history record could not be evaluated as the lot number is unknown.Based upon the investigation of the sample received and the investigation, the root cause of this incident is related to how the protector was fitted to the vial in an inclined position.The protector must be attached completely vertical.The m12 assembly fixture is recommended to ease the connection of the protector to the vial.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
PROTECTOR P53
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9112620
Report Number3003152976-2019-00664
Device Sequence Number11270233
Product Code ONB
UDI-Device Identifier30382905151072
UDI-Public30382905151072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;